# SDR 2004F00030

- Difficulty date: September 8, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3044700
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 9240 - FLL - DURING LEFT ENGINE START AT APPROXIMATELY 30 PERCENT N1, A GRINDING NOISE WAS HEARD AND STRANGE VIBRATION FELT IN LEFT PROP LEVER.  SHUT DOWN ENGINE.  DEMATED POWER SECTION FROM GAS GENERATOR AND DETERMINED THAT POWER TURBINE BLADES FAILED.  POWER SECTION HAS INTERNAL DAMAGE.  REPLACED LEFT POWER SECTION MODULE AND ROUTED FAILED UNTI FOR FURTHER ANALYSIS AND REPAIR.  (M)
